PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991 | 55 | 1 | 11-18
Tytuł artykułu

Holomorphic approximation of CR functions on tubular submanifolds of ℂ²

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The purpose of this paper is to take a closer look at uniform semi-global (i.e. on compact subsets) holomorphic approximation of CR functions on tubular submanifolds in ℂ².
Słowa kluczowe
Rocznik
Tom
55
Numer
1
Strony
11-18
Opis fizyczny
Daty
wydano
1991
otrzymano
1990-08-27
Twórcy
  • Department of Mathematics, the University of Western Ontario, London, Ontario, N6A 5B7, Canada
  • Institute of Mathematics, University of Warsaw, Banacha 2, 00-913 Warszawa 59, Poland
Bibliografia
  • [AH] A. Andreotii and C. D. Hill, E. E. Levi convexity and the Hans Lewy problem. Part I: Reduction to vanishing theorems, Ann. Scuola Norm. Sup. Pisa 26 (1972), 325-363.
  • [BT] M. S. Baouendi and F. Trèves, A property of the functions and distributions annihilated by a locally integrable system of complex vector fields, Ann. of Math. 113 (1981), 387-421.
  • [C] E. M. Chirka, personal communication.
  • [D] R. Dwilewicz, Holomorphic approximation in the theory of Cauchy-Riemann functions, in: Complex Analysis, Functional Analysis and Approximation Theory, North-Holland Math. Stud. 125, North-Holland, 1986, 71-82.
  • [DG] R. Dwilewicz and P. M. Gauthier, Global holomorphic approximations of CR functions on CR manifolds, Complex Variables 4 (1985), 377-391.
  • [DF] K. Diederich and J. E. Fornæss, Pseudoconvex domains: An example with nontrivial Nebenhülle, Math. Ann. 225 (1977), 275-292.
  • [FN] J. E. Fornæss and A. Nagel, The Mergelyan property for weakly pseudoconvex domains, Manuscripta Math. 22 (1977), 199-208.
  • [K] M. Kazlow, CR functions and tube manifolds, Trans. Amer. Math. Soc. 255 (1979), 153-171.
  • [M] A. I. Markushevich, Theory of Functions of a Complex Variable, Vol. III, Prentice-Hall, Englewood Cliffs, N.J., 1967.
  • [N1] J. Nunemacher, Approximation theory on totally real submanifolds, Math. Ann. 224 (1976), 129-141.
  • [N2] J. Nunemacher, Approximation theory on CR submanifolds, in: Proc. Sympos. Pure Math. 30, Part II, Amer. Math. Soc., 1977, 181-186.
  • [S] A. Sakai, Uniform approximation in several complex variables, Osaka J. Math. 15 (1978), 589-611.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv55z1p11bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.